Your Cart

Your cart is empty

Home  >  Volume 3 (1999)

On a family of methods for simultaneous inclusions of zeros of polynomial and analytic functions inside a simple smooth closed contour in the complex plane by; S. E. Uwamusi. Vol.3, Pages 313-322
Sale price: $5.00
Quantity:

On a family of methods for simultaneous inclusions of zeros of polynomial and analytic functions inside a simple smooth closed contour in the complex plane.

by; S. E. Uwamusi, Department of Mathematics, Faculty of Science,University of Benin, Benin City, Nigeria.

Click here to download abstract
Close
Loading...